# SDR SWIA201335568

- Difficulty date: December 6, 2013
- Submitted: December 12, 2013
- Operation: Air carrier
- Aircraft: N412SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7101
- Aircraft time: 46,507 hours, 38,468 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Seal
- Condition: Damaged
- Location: Nlg Strut
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR WOULD NOT RETRACT.  INDICATED DOWN & GREEN WITH HANDLE UP.  ON ARRIVAL AT GATE NOSE STRUT WAS FLAT.  REPLACED THE TEE SEAL WITH THE SPARE SEAL IAW AMM.  EXTENDED STRUT FULLY SEVERAL TIMES AFTER SEAL REPLACEMENT.  COMPLIED WITH FUNCTIONAL TEST OF THE LANDING GEAR EXTENSION RETRACTION SYSTEM IAW AMM.  OPERATIONS CHECKED GOOD AT THIS TIME.
